The Annals of Probability

Interpolation of Martingales

David Heath

Full-text: Open access

Abstract

We show that every discrete-time martingale can be interpolated to give a continuous, continuous-time martingale, and provide a necessary and sufficient condition for the existence of an interpolated martingale with no flat spots.

Article information

Source
Ann. Probab., Volume 5, Number 5 (1977), 804-806.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995723

Digital Object Identifier
doi:10.1214/aop/1176995723

Mathematical Reviews number (MathSciNet)
MR448540

Zentralblatt MATH identifier
0375.60063

JSTOR
links.jstor.org

Subjects
Primary: 60G45

Keywords
Martingale interpolation

Citation

Heath, David. Interpolation of Martingales. Ann. Probab. 5 (1977), no. 5, 804--806. doi:10.1214/aop/1176995723. https://projecteuclid.org/euclid.aop/1176995723


Export citation